A Discrete Numerical Solution of The SIR Model with Horizontal and Vertical Transmission

Trija Fayeldi


The aim of this paper is to is to generalize the SIR model with horizontal and vertical transmission. In this paper, we develop the discrete version of the model. We use Euler method to approximate numerical solution of the model. We found two equilibrium points, that is disease free and endemic equilibrium points. The existence of these points depend on basic reproduction number R0. We found that if R0< 1 then only disease free equilibrium points exists, while both points exists when R0 > 1. We also found that the stability of these equilibrium points depend on the value of step-size h. Some numerical experiments were presented as illustration.


Disease Model; Euler Method; Differential Equation; Stability

Full Text:



Bürli, C et al. (2018). Mathematical Analysis Of The Transmission Dynamics Of The Liver fluke,

Opisthorchis Viverrini. Journal of Theoretical Biology, 439(2018): 181-194.

Santillana, M. et al. (2018). Relatedness of The Incidence Decay with Exponential

Adjustment (IDEA) Model, “Farr's Law” and SIR Compartmental Difference Equation Models. Infectious Disease Modelling, 3(2018): 1-12.

Harianto, J., Suparwati, T. (2017). Local Stability Analysis of an SVIR Epidemic Model. CAUCHY –Jurnal Matematika Murni dan Aplikasi, 5(1)(2017): 20–28.

Dinnullah, R.N., Fayeldi, T. (2018). A Discrete Numerical Scheme of Modified Leslie-Gower With Harvesting Model. CAUCHY –Jurnal Matematika Murni dan Aplikasi, 5(2)(2018): 42-47.

Kiouach, D., Sabbar, Y. (2018). Stability and Threshold of a Stochastic SIRS Epidemic Model with Vertical Transmission and Transfer from Infectious to Susceptible Individuals. Discrete Dynamics in Nature and Society, 2018: 1-13.

Jing, W., Jin, Z., Zhang, J., (2018). An SIR Pairwise Epidemic Model With Infection Age And Demography. Journal of Biological Dynamics, 12(1): 486-508.

Meng, X., Chen, L., (2008). The dynamics of a new SIR epidemic model concerning

pulse vaccination strategy. Applied Mathematics and Computation, 197(2008): 582–597.

DOI: https://doi.org/10.18860/ca.v6i1.6413


  • There are currently no refbacks.

Copyright (c) 2019 Trija Fayeldi

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.